# SDR SWAA2019081435914

- Difficulty date: August 1, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N299WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36614
- Aircraft time: 41,040 hours, 24,569 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A1111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H LOWER VAPOR BARRIER CRACKED AT BS. 663, WL 145.   REPAIRED VAPOR BARRIER IAW SRM.
